Some results connected with Brennan's conjecture

Lennart Carleson Department of Mathematics, Royal Institute of Technology Nikolai G. Makarov Department of Mathematics, California Institute of Technology

TBD mathscidoc:1701.332805

Arkiv for Matematik, 32, (1), 33-62, 1992.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:41 uploaded by arkivadmin ] [ 181 downloads ] [ 0 comments ] [ Cited by 37 ]
@inproceedings{lennart1992some,
  title={Some results connected with Brennan's conjecture},
  author={Lennart Carleson, and Nikolai G. Makarov},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203541969598614},
  booktitle={Arkiv for Matematik},
  volume={32},
  number={1},
  pages={33-62},
  year={1992},
}
Lennart Carleson, and Nikolai G. Makarov. Some results connected with Brennan's conjecture. 1992. Vol. 32. In Arkiv for Matematik. pp.33-62. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203541969598614.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved